Show simple item record

dc.contributor.authorGiné, Jaume
dc.contributor.authorValls, Claudia
dc.date.accessioned2016-11-03T15:51:48Z
dc.date.available2018-02-01T23:25:54Z
dc.date.issued2016
dc.identifier.issn0960-0779
dc.identifier.urihttp://hdl.handle.net/10459.1/58373
dc.description.abstractWe consider a complex differential system with a resonant saddle that remind the classical Liénard systems in the real plane. For such systems we determine the conditions of analytic integrability of the resonant saddle.
dc.description.sponsorshipThe first author is partially supported by a MINECO/FEDER grant number MTM2014-53703-P and by an AGAUR (Generalitat de Catalunya) grant number 2014SGR 1204. The second author is supported by Portuguese national funds through FCT - Fundación para a Ciéncia e a Tecnologia: project PEst-OE/EEI/LA0009/2013 (CAMGSD)
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherElsevier
dc.relationMINECO/PN2013-2016/MTM2014-53703-P
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1016/j.chaos.2015.11.026
dc.relation.ispartofChaos Solitons & Fractals, 2016, vol. 82, p. 139-141
dc.rightscc-by-nc-nd (c) Elsevier, 2016
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/deed.ca
dc.subjectIntegrable saddles
dc.subjectFirst integrals
dc.subjectAnalytic integrability
dc.subject.classificationMatemàtica
dc.subject.otherMathematics
dc.titleIntegrability conditions of a resonant saddle in Liénard-like complex systems
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2016-11-03T15:51:49Z
dc.identifier.idgrec023777
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doihttps://doi.org/10.1016/j.chaos.2015.11.026


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd (c) Elsevier, 2016
Except where otherwise noted, this item's license is described as cc-by-nc-nd (c) Elsevier, 2016